MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183 CM) APPX 1.7 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE® CLEAR, 1.2; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183 CM) APPX 1.7 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE® CLEAR, 1.2; STOPCOCK, I.V. SET
Catalog Number MC330217
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 72" (183 cm) appx 1.7 ml, pur yellow smallbore ext set w/microclave¿ clear, 1.2 micron filter, clamp, luer lock where it was reported total parenteral nutrition (tpn) splitter syringe leaking on outside of tubing.Changed the tubing out and leaking continued.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as (lot number/serial number) is unknown.
 
Additional Manufacturer Narrative
The following items were provided by the customer for complaint investigation: sample #1.One used list #mc330217, 72" (183 cm) appx 1.7 ml, pur yellow smallbore ext set w/microclave¿ clear, 1.2 micron filter, clamp, luer lock; lot #unknown.---> one used list #unknown, 30ml syringe; lot #unknown.There was evidence of a leak at connection of the microclave and syringe.No visual damages or anomalies were observed on the icu medical device.Sample #2.One used.List #mc330217, 72" (183 cm) appx 1.7 ml, pur yellow smallbore ext set w/microclave¿ clear, 1.2 micron filter, clamp, luer lock; lot #unknown.No visual damages or anomalies were observed.The reported complaint of a leak could be confirmed; however not from the icu medical complaint device.A leak was observed at the connection of the microclave and the syringe.It was found that the syringe had a crack on the male luer.The probable cause of the leak is from a cracked syringe.The probable cause of the crack cannot be determined on a non-icu medical product.A dhr lot # review could not be conducted because no lot number was provided or identified.Corrected information can be found in h6 component codes.

Brand Name
72" (183 CM) APPX 1.7 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE® CLEAR, 1.2
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21170927
Report Number9617594-2025-00124
Device Sequence Number4252101
Product Code FMG
UDI-Device Identifier00887709080638
UDI-Public00887709080638
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330217
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TOTAL PARENTERAL NUTRITION SPLITTER SYRING UNK MFR.
Patient SexUnknown